Nagoya Mathematical Journal
- Nagoya Math. J.
- Volume 187 (2007), 75-90.
Large deviations for radial random walks on homogeneous trees
Donsker-Varadhan's type large deviation will be discussed for the pinned motion of a radial random walk on a homogeneous tree. We shall prove that the rate function corresponding to the large deviation is associated with a new Markov chain constructed from the above random walk through a harmonic transform based on a positive principal eigenfunction for the generator of the random walk.
Nagoya Math. J., Volume 187 (2007), 75-90.
First available in Project Euclid: 4 September 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ichihara, Kanji. Large deviations for radial random walks on homogeneous trees. Nagoya Math. J. 187 (2007), 75--90. https://projecteuclid.org/euclid.nmj/1188913895